Numerical simulation of A-type hydraulic jumps at positive steps

Sakarya A. B., TOKYAY N.

Canadian Journal of Civil Engineering, vol.27, no.4, pp.805-813, 2000 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2000
  • Doi Number: 10.1139/l00-024
  • Journal Name: Canadian Journal of Civil Engineering
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.805-813
  • Middle East Technical University Affiliated: Yes